# SDR SWAA2014021425170

- Difficulty date: February 3, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 35,784 hours, 20,936 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT RIB STATION 138.70, APPROXIMATELY 17 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
